# SDR HEEA083374

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 10,247 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Part serial: M123
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR WOULD NOT CAGE. REPAIRED.
